The formal validity of marriage

Sykes E.J. (1953) The formal validity of marriage. International and Comparative Law Quarterly, 2 1: 78-88. doi:10.1093/iclqaj/2.1.78

Author Sykes E.J.
Title The formal validity of marriage
Journal name International and Comparative Law Quarterly   Check publisher's open access policy
ISSN 1471-6895
Publication date 1953
Sub-type Article (original research)
DOI 10.1093/iclqaj/2.1.78
Volume 2
Issue 1
Start page 78
End page 88
Total pages 11
Subject 3308 Law
3320 Political Science and International Relations
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 03:50:24 EST by System User